# SDR ASAA0956120

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 10,760 hours, 3,426 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 534011
- Part serial: 3570
- Condition: Failed
- Location: Nr 2 Hf Antenna
- Part time: 20,482 hours, 7,096 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT COMM SELECTION ON NR 2 COMM SELECTOR.  NR 1 HF AND NR 2 VHF INTERMITTENT ON NR 2 RTP.  AFTER CYCLING SWITCHES SEVERAL TIMES OPS CK GOOD FOR REMAINDER OF FLIGHT.  ACFT GROUNDED. REPLACED NR 2 RADIO TUNING PANEL, OPS NORMAL REF MM 23-12-41-400-801/860-801C1.  HF SYS OPS NORMAL REF MM 23-11-00-730-801.  VHF SYS OPS NML REF MM 23-12-00-730-801.  VERIFICATION FLIGHT FAILED.  REPLACED NR 1 HF ANTENNA COUPLER. OPS CHK NORMAL. VERIFICATION FLIGHT FAILED.  REPLACED REU. OPS NORMAL. VERIFICATION FLIGHT SUCCESSFUL.
